# SDR REXA2014030400254

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 23,861 hours, 21,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL TO ACFT, FOUND EMERGENCY LIGHT WITH A DEAD BATTERIES.  APPLIED ACFT POWER & CHARGED EMERGENCY BATTERIES FOR 6 HOURS IAW CMM 25-60-03.  PERFORMED OPS TEST OF EMERGENCY LIGHT SYS IAW AMM 33-51-00.  CHECKED GOOD, ACFT OK FOR SERVICE.
